×

zbMATH — the first resource for mathematics

On finite simple groups of order divisible by three primes only. (English) Zbl 0167.29101

MSC:
20D05 Finite simple groups and their classification
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Blichfeldt, H.F, Finite collineation groups, (1917), Univ. of Chicago Press Chicago, Illinois · JFM 32.0160.01
[2] Gorenstein, D; Walter, J.H; Gorenstein, D; Walter, J.H; Gorenstein, D; Walter, J.H, The characterization of finite groups with dihedral Sylow 2-subgroup, III, J. algebra, J. algebra, J. algebra, 2, 334-393, (1965) · Zbl 0192.12001
[3] {\scHerzog, M.} On finite groups with cyclic Sylow subgroups for all odd primes. To appear.
[4] Huppert, B, Endliche gruppen I, (1967), Springer-Verlag Berlin · Zbl 0217.07201
[5] {\scThompson, J. G.} Non-solvable finite groups all of whose local subgroups are solvable. To appear.
[6] {\scWalter, J. H.} The characterization of finite groups with abelian Sylow 2-subgroup. To appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.